# SDR P2EA00056

- Difficulty date: January 26, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FUSELAGE SKIN OIL CANNED FROM BS 787 TO BS 807, BETWEEN 22L AND 23L.  REPAIRED FUSELAGE SKIN FROM BS 786 TO 811 BETWEEN 21L AND 24L IAW SRM 53-30-3 FIG 1.  (M)
